# SDR RAIA00704061

- Difficulty date: April 19, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 7,873 hours, 7,409 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Blown
- Location: Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT NR 8034 - IAD - ENGINE 2 BLEED LEAK CLIMING THRU 15000' PASSENGERS IN REAR OF A/C ON RIGHT SIDE REPORTED LOUD BANG FOLLOWED BY WHOOSHING AIR SOUND.  MAINTENANCE REPLACED O-RINGS AND RECONNECTED DUCT COUPLING, OPS NORMAL .
